Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i11.20
pages 4-10

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument

Vladimir T. Matvienko
Kyiv National Taras Shevchenko University, Kyiv

SINOPSIS

Consideration is given to the mathematical problem on constructing general solutions of the problem concerning the terminal control for the set of initial perturbations. The existence conditions of the general solution of this problem for linear dynamic systems with the discrete argument is given. The obtained function of control is based on filtration of linearly independent rows and columns of the matrix.


Articles with similar content:

Observability in Variable-Structure Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Fedor A. Sopronyuk, Ye. N. Timofeyeva
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Multicriteria Method for Solution of Variational Control Problems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Albert N. Voronin
Some Modifications to the Pontryagin's Condition in Nonstationary Quasilinear Games
Journal of Automation and Information Sciences, Vol.45, 2013, issue 11
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos
Elliptic System Control at the Presence of Main Heterogeneous Conjugation Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Ivan V. Sergienko, Vasiliy S. Deineka